Volume 35, Issue 1
On a Generalized Matrix Algebra over Frobenius Algebra

Qingbing Xu & Kongsheng Zhang

Commun. Math. Res., 35 (2019), pp. 65-74.

Published online: 2019-12

Preview Full PDF 390 3631
Export citation
  • Abstract

Let $A$ be a Frobenius $k$-algebra. The matrix algebra $R=\begin{pmatrix}A & _AA_k\\[1mm]_kA_A & k\end{pmatrix}$ is called a generalized matrix algebra over a Frobenius algebra $A$. In this paper we show that $R$ is also a Frobenius algebra.

  • Keywords

Frobenius algebra, generalized matrix algebra, dual functor

  • AMS Subject Headings

16E50, 16D50, 18B99

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

xuqb@163.com (Qingbing Xu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-65, author = {Xu , Qingbing and Zhang , Kongsheng}, title = {On a Generalized Matrix Algebra over Frobenius Algebra}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {1}, pages = {65--74}, abstract = {

Let $A$ be a Frobenius $k$-algebra. The matrix algebra $R=\begin{pmatrix}A & _AA_k\\[1mm]_kA_A & k\end{pmatrix}$ is called a generalized matrix algebra over a Frobenius algebra $A$. In this paper we show that $R$ is also a Frobenius algebra.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.01.07}, url = {http://global-sci.org/intro/article_detail/cmr/13475.html} }
TY - JOUR T1 - On a Generalized Matrix Algebra over Frobenius Algebra AU - Xu , Qingbing AU - Zhang , Kongsheng JO - Communications in Mathematical Research VL - 1 SP - 65 EP - 74 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.01.07 UR - https://global-sci.org/intro/article_detail/cmr/13475.html KW - Frobenius algebra, generalized matrix algebra, dual functor AB -

Let $A$ be a Frobenius $k$-algebra. The matrix algebra $R=\begin{pmatrix}A & _AA_k\\[1mm]_kA_A & k\end{pmatrix}$ is called a generalized matrix algebra over a Frobenius algebra $A$. In this paper we show that $R$ is also a Frobenius algebra.

Qingbing Xu & Kongsheng Zhang. (2019). On a Generalized Matrix Algebra over Frobenius Algebra. Communications in Mathematical Research . 35 (1). 65-74. doi:10.13447/j.1674-5647.2019.01.07
Copy to clipboard
The citation has been copied to your clipboard